MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TORIC TRIFOCAL UV ABSORBING IOL; LENS, INTRAOCULAR, TORIC OPTICS

ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TORIC TRIFOCAL UV ABSORBING IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number CCWTT4
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Impairment (2138)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A healthcare professional reported that the patient had -1.25d miss after the implantation of the intraocular lens.The patient showed no remarkable ocular pathology prior to surgery, including no dry eye syndrome (des), corneal or retinal issue of any kind.One month post operatively, the patient showed two lines loss in best-corrected visual acuity (bcva).The surgeon noted that there were no abnormalities during the surgery.When analyzing the surgical images, there was nothing notable that stands out.The surgeon had good variable control throughout each capture, aside from a single small bubble present and possible endothelial cells in the fringe pattern.All images were extremely consistent.There were no errors for any measurements or data as compared to the testing results.Post operatively, there was no corneal or retinal pathology present.The eye was quiet without any flare and the patient has no dry eye syndrome symptoms.Sine there was no obvious error contributing to the refractive miss, the surgeon will wait to proceed with a possible lens exchange until all additional testing evaluations and consultations are completed.

Brand Name
CLAREON PANOPTIX TORIC TRIFOCAL UV ABSORBING IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key17198161
Report Number1119421-2023-01165
Device Sequence Number20507000
Product Code MJP
UDI-Device Identifier00380652457996
UDI-Public00380652457996
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/24/2024
Device Model NumberCCWTT4
Device Catalogue NumberCCWTT4.240
Device Lot Number15236818
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/30/2023
Initial Report FDA Received Date06/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ORA SYSTEM.
Outcome Attributed to Adverse Event Other;
Patient SexFemale